PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 125 | 1 | 97-99
Tytuł artykułu

An irreducible semigroup of idempotents

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct a semigroup of bounded idempotents with no nontrivial invariant closed subspace. This answers a question which was open for some time.
Czasopismo
Rocznik
Tom
125
Numer
1
Strony
97-99
Opis fizyczny
Daty
wydano
1997
otrzymano
1997-01-09
Twórcy
Bibliografia
  • [1] P. Fillmore, G. MacDonald, M. Radjabalipour and H. Radjavi, Towards a classification of maximal unicellular bands, Semigroup Forum 49 (1994), 195-215.
  • [2] D. Hadwin, E. Nordgren, M. Radjabalipour, H. Radjavi and P. Rosenthal, A nil algebra of bounded operators on Hilbert space with semisimple norm closure, Integral Equations Operator Theory 9 (1986), 739-743.
  • [3] H. Radjavi, On the reduction and triangularization of semigroups of operators, J. Operator Theory 13 (1985), 65-71.
  • [4] H. Radjavi, Invariant subspaces and spectral conditions on operator semigroups, in: Linear Operators, Banach Center Publ. 38, Inst. Math., Polish Acad. Sci., 1997, 287-296.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv125i1p97bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.